advertisement
Question
Posted by: LADY L | 2007/02/20

RE: FEMOLENE

Hi Doc,

I have been given "Femolene" by my gynae - mainly to assist with the symptoms of PMS and PRE-MENOPOUSE.

Now it feels like i'm starting to pick up weight. When he prescribed it to me, I asked him if I would gain weight and he said now as there are NO hormones in it.

I had a hystorectomy when I was 28 due to endometriosis, but only had the womb removed, still have my overies.

Please advise.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Weight distribution changes in the menopause and it is more likely this that is causing the weight gain.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement